A conjecture of Kauffman on amphicheiral alternating knots
We give a counterexample to the following conjecture of Kauffman : Conjecture Let K be an amphicheiral alternating knot. Then there exists a reduced alternating knot-diagram D of K, such that G(D) is isomorphic to G*(D), where G(D) is a checkerboard-graph of D and G* (D) its dual.
Publication Source (Journal or Book title)
Journal of Knot Theory and its Ramifications
Dasbach, O., & Hougardy, S. (1996). A conjecture of Kauffman on amphicheiral alternating knots. Journal of Knot Theory and its Ramifications, 5 (5), 629-635. https://doi.org/10.1142/S0218216596000369